# SDR DALA2024050704973

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 526-571
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB LOWER AND UPPER SIDE STA Y=526 AND Y=571 APPROX X=58 LH SIDE AT PAX CABIN (CPAX). SUMMARY OF NRC 00728: CORROSION LEVEL 2. CUSP WEB STA Y=526 AND X=58 WAS MEASURED ON LIGHTENING HOLE AND MATERIAL REMOVAL IS 0.100IN THERFORE IS WITHIN LIMITS PER B717 SRM 53-00-00-1A FIG .101 LIGHTENING HOLE AND CUSP WEB STA Y=571 APPROX X=58 LH SIDE AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4.
